# SDR ABXA20170511048

- Difficulty date: May 11, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 59,940 hours, 41,482 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Corroded
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUT PLATES ON UPPER STRUCTURE OF THE LEFT INBOARD AILERON, INBOARD RIB, AT WING STATION 431.97. THE STRUCTURE WAS REPLACED. AIRPLANE WAS GROUNDED.
